Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 185, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 8, 2016, 7:12 PM CDT for Jack County, Parker County, Wise County, Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2016, 7:12 PM CDT (00:12 UTC)
- Expired
- May 8, 2016, 8:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jack County, TX, Parker County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 60 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 1:42 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -310 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
221
WUUS54 KFWD 090012
SVRFWD
TXC237-367-497-090115-
/O.NEW.KFWD.SV.W.0185.160509T0012Z-160509T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
712 PM CDT SUN MAY 8 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
WISE COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN JACK COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 815 PM CDT
* AT 711 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRAFORD...OR
13 MILES NORTHWEST OF MINERAL WELLS...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
POOLVILLE AROUND 735 PM CDT.
BOONSVILLE AROUND 740 PM CDT.
BRIDGEPORT AND COTTONDALE AROUND 750 PM CDT.
PARADISE AROUND 755 PM CDT.
DECATUR AROUND 805 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE RHOME...
MILLSAP...SANCTUARY...LAKE BRIDGEPORT...RUNAWAY BAY AND NEWARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING CAN KILL.
&&
LAT...LON 3300 9740 3299 9754 3291 9755 3273 9806
3325 9804 3343 9738
TIME...MOT...LOC 0011Z 246DEG 40KT 3299 9820
HAIL...<.75IN
WIND...60MPH
$$
STALLEY2 follow-up statements
256
WWUS54 KFWD 090049
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
749 PM CDT SUN MAY 8 2016
TXC237-090058-
/O.CAN.KFWD.SV.W.0185.000000T0000Z-160509T0115Z/
JACK TX-
749 PM CDT SUN MAY 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACK COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3300 9740 3299 9754 3291 9755 3278 9793
3328 9792 3343 9738
TIME...MOT...LOC 0048Z 246DEG 40KT 3316 9775
$$
TXC367-497-090115-
/O.CON.KFWD.SV.W.0185.000000T0000Z-160509T0115Z/
PARKER TX-WISE TX-
749 PM CDT SUN MAY 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN PARKER AND WISE COUNTIES...
AT 748 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRIDGEPORT...
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
DECATUR AROUND 805 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE RHOME...
SANCTUARY...LAKE BRIDGEPORT...RUNAWAY BAY AND NEWARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING CAN KILL.
&&
LAT...LON 3300 9740 3299 9754 3291 9755 3278 9793
3328 9792 3343 9738
TIME...MOT...LOC 0048Z 246DEG 40KT 3316 9775
HAIL...<.75IN
WIND...60MPH
$$
STALLEY416
WWUS54 KFWD 090105
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
805 PM CDT SUN MAY 8 2016
TXC367-497-090115-
/O.EXP.KFWD.SV.W.0185.000000T0000Z-160509T0115Z/
PARKER TX-WISE TX-
805 PM CDT SUN MAY 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PARKER AND WISE
COUNTIES WILL EXPIRE AT 815 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3300 9740 3299 9754 3291 9755 3278 9793
3328 9792 3343 9738
TIME...MOT...LOC 0103Z 246DEG 40KT 3316 9775
$$
STALLEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 6:43 PM CDT, 29 minutes earlier.
Area forecast discussion, May 8, 6:43 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 643 PM CDT SUN MAY 8 2016 .AVIATION... THUNDERSTORMS WHICH DEVELOPED IN AN UNSTABLE AIRMASS TO THE WEST OF THE REGION APPEAR TO BE WEAKENING AS THEY APPROACH THE METROPLEX...BUT SHOULD HOLD TOGETHER LONG ENOUGH TO AFFECT THE DFW AREA TERMINALS DURING THE 01-04Z TIMEFRAME. CONVECTION MAY HAVE A MORE DIFFICULT TIME REACHING THE WACO TERMINAL...DUE TO THE ATMOSPHERE BEING MORE WORKED-OVER FROM EARLIER ELEVATED CONVECTION ACROSS THE SOUTHERN HALF OF THE AREA. HOWEVER...WE WILL STILL INDICATE VCTS FOR A FEW HOURS LATE THIS EVENING AT KACT...BUT WILL NOT INCLUDE A TEMPO GROUP AT THIS TIME. MODEL GUIDANCE CONTINUES TO HINT AT THE POSSIBILITY OF ADDITIONAL CONVECTION OVERNIGHT AS STRONG FORCING FOR LIFT ASSOCIATED WITH THE UPPER LEVEL TROUGH OVER THE ROCKIES OVERSPREADS THE AREA. THESE STORMS WOULD LIKELY BE MORE ELEVATED IN NATURE AND LESS OF A THREAT THAN THIS EVENING/S ACTIVITY. WE WILL INDICATE VCTS DURING THE 10-14Z TIMEFRAME IN THE METROPLEX AND 11-15Z AT KACT. ANOTHER ROUND OF CONVECTION IS EXPECTED MONDAY AFTERNOON. THERE IS STILL UNCERTAINTY REGARDING EXACTLY WHERE THESE STORMS WOULD INITIATE...AND A LOT WILL DEPEND OF THE POSITION OF THE DRY LINE AND REGION OF STRONGEST LIFT. THE BRUNT OF THE MOST RECENT GUIDANCE IS INDICATING THAT ACTIVITY WOULD DEVELOP JUST EAST OF THE NORTH TEXAS TAF SITES BEFORE PUSHING EAST OF THE AREA. THERE IS STILL A CHANCE THAT CELLS MAY BRIEFLY IMPACT AIRPORTS BEFORE HEADING EAST...BUT WE WILL HOLD OFF ADDING ANY THUNDER TO THE EXTENDED PORTIONS OF THE TAFS AT THIS TIME. 30 && .PREV DISCUSSION... /ISSUED 323 PM CDT SUN MAY 8 2016/ A LARGE-SCALE UPPER LOW CURRENTLY LOCATED OVER THE FOUR-CORNERS REGION WILL ROTATE EAST INTO THE PLAINS OVER THE NEXT 24 HOURS BEFORE LIFTING INTO THE GREAT LAKES REGION TUESDAY. FORCING FOR LIFT ASSOCIATED WITH THE SYSTEM HAS PRODUCED WEAK CONVECTION ACROSS NORTH AND CENTRAL TEXAS OVER THE PAST 12 HOURS OR SO. JUST WEST OF THE REGION...GOOD INSTABILITY ALONG A DRY LINE HAS LED TO THE DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS. THIS CONVECTION WILL WORK ITS WAY EAST INTO THE WESTERN COUNTIES OF THE AREA LATER THIS AFTERNOON. SEVERE THUNDERSTORM WATCH 148 HAS BEEN ISSUED FOR THIS PART OF THE STATE AND INCLUDES 8 OF THE WESTERN COUNTIES OF NORTH TEXAS. THE WATCH IS VALID UNTIL 9 PM....BUT THUNDERSTORMS WILL LIKELY PERSIST BEYOND THIS TIME AS THEY APPROACH THE INTERSTATE 35 CORRIDOR. THE CURRENT THINKING IS THAT THE STORMS WILL DECREASE IN INTENSITY THE FARTHER EAST YOU GO...DUE TO THE LOSS OF SURFACE HEATING AND LOWER LEVELS OF BOTH INSTABILITY AND SHEAR. STORMS MAY STILL BE STRONG AS THEY APPROACH COUNTIES ALONG THE I-35 CORRIDOR SO WE WILL STILL NEED TO KEEP AN EYE ON TRENDS DURING THE EVENING HOURS. MODEL GUIDANCE CONTINUES TO HINT AT ANOTHER ROUND OF SHOWERS AND STORMS OVERNIGHT TONIGHT AS THE UPPER LOW TRANSITIONS INTO MORE OF AN OPEN TROUGH...AND ITS AXIS SWINGS INTO WEST-CENTRAL TX. THESE STORMS HAVE A LOWER POTENTIAL OF REACHING SEVERE THRESHOLDS BUT COULD STILL BE STRONG WITH GUSTY WINDS AND SMALL HAIL. STORMS SHOULD LIFT NORTHEAST OF THE AREA DURING THE MORNING HOURS ON MONDAY. MONDAY AFTERNOON...IT APPEARS THAT THE DRYLINE WILL BE FORCED FARTHER EAST INTO THE AREA AS THE UPPER SYSTEM SHIFTS INTO THE PLAINS. FORCING FOR ASCENT WILL BE IN PLACE ACROSS MAINLY THE EASTERN HALF OF THE REGION MONDAY. THIS SHOULD SET THE STAGE FOR ANOTHER ROUND OF STRONG TO POSSIBLY SEVERE CONVECTION...THIS TIME ACROSS THE EASTERN HALF OF THE REGION DURING THE AFTERNOON HOURS ON MONDAY. ACTIVITY WILL MOVE EAST OF THE REGION ALONG WITH THE UPPER LEVEL SYSTEM MONDAY NIGHT. THE PATTERN WILL REMAIN RATHER UNSETTLED FOR THE REST OF THE WEEK. UPPER LEVEL FORCING WILL NOT BE AS PREVALENT ACROSS THE AREA ON TUESDAY...BUT LINGERING MOISTURE AND INSTABILITY ALONG WITH ZONAL FLOW ALOFT WILL ALLOW FOR THE DEVELOPMENT OF ISOLATED STORMS...PRIMARILY ACROSS THE EASTERN AND SOUTHEASTERN COUNTIES. AN UPPER TROUGH WILL THEN TRANSLATE THE CENTRAL PLAINS ON WEDNESDAY...FORCING A WEAK COLD FRONT INTO THE AREA BY WEDNESDAY AFTERNOON. THIS WILL PROVIDE A FOCUS FOR SCATTERED THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. THE BRUNT OF THE UPPER LEVEL SUPPORT WILL BE NORTH OF THE REGION. HOWEVER...INSTABILITY IS PROGGED TO BE QUITE HIGH WITH FORECAST CAPE IN THE 3000 TO 4000 J/KG RANGE....WHICH SHOULD LEAD TO AT LEAST A LOCALIZED SEVERE WEATHER THREAT. CONVECTION WILL BE LIMITED TO MAINLY THE SOUTHERN COUNTIES ON THURSDAY AS THE FRONT SHIFTS SLOWLY SOUTH. A LULL IN ACTIVITY IS EXPECTED LATE THURSDAY INTO FRIDAY AS DRIER AIR FILLS IN BEHIND THE FRONT AND WEAK RIDGING DEVELOPS OVERHEAD. A NORTHWEST FLOW ALOFT REGIME IS EXPECTED TO DEVELOP LATE FRIDAY...WHICH SHOULD BRING ANOTHER FRONT SOUTH OF THE RED RIVER ON SATURDAY. THIS FRONT WILL PROVIDE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS ON SATURDAY. THE PATTERN BECOMES MORE ZONAL AGAIN ON SUNDAY...BUT A WEAK DISTURBANCE WILL PROVIDE AT LEAST A CHANCE OF SHOWERS AND STORMS ACROSS THE AREA. MODELS THEN INDICATE ANOTHER LARGE SCALE TROUGH DEVELOPING ACROSS THE WESTERN CONUS EARLY NEXT WEEK...WHICH SHOULD KEEP THE ACTIVE WEATHER PATTER GOING EVEN BEYOND THE EXTENDED PORTION OF THE FORECAST. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 66 84 67 91 70 / 60 40 10 10 20 WACO 67 85 68 91 68 / 40 30 10 20 20 PARIS 63 78 68 85 69 / 50 60 30 20 20 DENTON 63 84 64 90 69 / 60 40 10 5 20 MCKINNEY 66 82 66 88 69 / 60 50 20 10 20 DALLAS 66 83 68 90 71 / 60 40 10 10 20 TERRELL 67 81 68 88 70 / 50 50 20 20 20 CORSICANA 67 83 69 89 70 / 40 40 20 20 20 TEMPLE 67 85 69 91 69 / 30 20 10 20 20 MINERAL WELLS 64 89 61 92 67 / 60 30 10 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 30
Hazardous weather outlook, May 8, 2:56 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 256 PM CDT SUN MAY 8 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 256 PM CDT SUN MAY 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE FAR WESTERN COUNTIES OF NORTH CENTRAL TEXAS LATE THIS AFTERNOON...AND DRIFT EASTWARD INTO THE INTERSTATE 35 CORRIDOR BY MID TO LATE EVENING. INITIALLY...THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS WEST OF A BOWIE TO LAMPASAS LINE. BY NIGHTFALL...THE SEVERE WEATHER THREAT WILL HAVE DIMINISHED. ANOTHER ROUND OF SCATTERED STORMS MAY DEVELOP OVER WESTERN NORTH CENTRAL TEXAS WELL AFTER MIDNIGHT...LINGERING ALONG THE INTERSTATE 35 CORRIDOR INTO THE DAYBREAK HOURS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT MAY PRODUCE FREQUENT LIGHTNING AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE AREA MONDAY MORNING...WITH LIGHTNING THE PRIMARY THREAT. IF SKIES CAN CLEAR BY MIDDAY AND THE DRYLINE CAN ADVANCE EASTWARD SUFFICIENTLY...ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS WILL LIKELY DEVELOP ALONG AND EAST OF INTERSTATE 35 AFTER NOON. THERE WILL BE SUBSTANTIAL SHEAR AND INSTABILITY IN THE ATMOSPHERE BY THIS POINT...AND A RISK OF LARGE HAIL...DAMAGING WINDS...AND A TORNADO OR TWO WILL EXIST ACROSS EASTERN NORTH TEXAS THROUGH THE AFTERNOON HOURS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY. A FEW OF THESE STORMS MAY BE SEVERE WEDNESDAY AFTERNOON AND EVENING...WITH LARGE HAIL BEING THE PRIMARY THREAT. THUNDERSTORM CHANCES WILL RETURN TO NORTH AND CENTRAL TEXAS FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND THIS EVENING FOR AREAS WEST OF INTERSTATE 35...AND AGAIN MONDAY AFTERNOON FOR AREAS EAST OF INTERSTATE 35. BRADSHAW
In the hours before
Special weather statement, May 8, 5:42 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
542 PM CDT SUN MAY 8 2016
TXZ100-115-082345-
STEPHENS TX-YOUNG TX-
542 PM CDT SUN MAY 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN YOUNG AND NORTHERN
STEPHENS COUNTIES UNTIL 645 PM CDT...
AT 542 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CRYSTAL FALLS...OR 14 MILES NORTH OF BRECKENRIDGE...MOVING NORTHEAST AT
45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRAHAM...CRYSTAL FALLS AND NEWCASTLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3295 9910 3296 9895 3312 9895 3332 9842
3295 9843 3295 9857 3288 9857 3278 9910
TIME...MOT...LOC 2242Z 235DEG 39KT 3297 9892
STALLEYSpecial weather statement, May 8, 6:31 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
631 PM CDT SUN MAY 8 2016
TXZ101-090030-
JACK TX-
631 PM CDT SUN MAY 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR JACK COUNTY UNTIL 730 PM CDT...
AT 631 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GRAHAM...MOVING NORTHEAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JACKSBORO...BRYSON AND NEWPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3344 9798 3343 9792 3319 9792 3301 9842
3339 9842 3347 9819 3347 9798
TIME...MOT...LOC 2331Z 237DEG 29KT 3315 9851
STALLEYLocal storm report, May 8, 6:46 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 12 NNW BRRECKENRIDGE 32.91N 98.98W
05/08/2016 STEPHENS TX EMERGENCY MNGR
MULTIPLE POST OAK TREES BLOWN DOWN IN HIGH WINDS NEAR
THE COUNTY LINE AT FM 578Special weather statement, May 8, 7:08 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CDT SUN MAY 8 2016
TXZ115-129-090115-
STEPHENS TX-EASTLAND TX-
708 PM CDT SUN MAY 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTLAND AND SOUTHERN STEPHENS
COUNTIES UNTIL 815 PM CDT...
AT 708 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PUTNAM...OR 11 MILES SOUTHEAST OF BAIRD...MOVING EAST AT 50 MPH.
WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EASTLAND...CISCO...RANGER...GORMAN...RISING STAR...NECESSITY...GUNSIGHT AND
CARBON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3251 9911 3252 9910 3263 9909 3281 9858
3225 9858 3209 9890 3208 9912
TIME...MOT...LOC 0008Z 250DEG 42KT 3229 9924
STALLEYLocal storm report, May 8, 7:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
712 PM CDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM TSTM WND DMG 1 W GRAFORD 32.93N 98.27W
05/08/2016 PALO PINTO TX LAW ENFORCEMENT
POWER LINES / POWER POLES BLOWN DOWN BY THUNDERSTORM
WINDS WEST OF GRAFORDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:08 PM CDT | Special Weather Statement | FWD | Eastland | 67 min |
| May 9, 12:01 AM CDT | Special Weather Statement | FWD | Erath | 29 min |
| May 9, 12:49 AM CDT | Special Weather Statement | FWD | Grayson | 26 min |
| May 9, 3:51 AM CDT | Special Weather Statement | FWD | Young | 24 min |
| May 9, 4:17 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 58 min |
| May 9, 4:52 AM CDT | Areal Flood Advisory | FWD | Young | 3 hr |
| May 9, 4:57 AM CDT | Special Weather Statement | FWD | Montague | 48 min |
| May 9, 5:53 AM CDT | Special Weather Statement | FWD | Jack, Montague | 52 min |
| May 9, 6:36 AM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 54 min |
| May 9, 7:23 AM CDT | Special Weather Statement | FWD | Jack | 37 min |
| May 9, 7:52 AM CDT | Areal Flood Advisory | FWD | Jack | 3 hr |
| May 9, 8:58 AM CDT | River Flood Warning | FWD | Wise | 5 days |
| May 9, 6:04 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 56 min |
| May 9, 6:16 PM CDT | Tornado Warning | FWD | Fannin, Lamar | 29 min |
| May 9, 6:36 PM CDT | Tornado Warning | FWD | Lamar | 54 min |
| May 9, 6:59 PM CDT | Tornado Warning | FWD | Lamar | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.